# SDR SCNA00348

- Difficulty date: July 23, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 67,968 hours, 26,864 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS ON THE END OF STR 22L AT BS 950.  REMOVED CORROSION IAW B727 SRM 511006.  REMOVED DAMAGED STRINGER IAW B727 SRM 513002.  FABRICATED STRINGER SPLICE FROM BAC 1498101 AND BAC 1498131 IAW B727 SRM 531003.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002.
